TITLE

Steroid induced hyperglycaemia: case report

PUB. DATE
May 2016
SOURCE
Reactions Weekly;5/7/2016, Vol. 1600 Issue 1, p180
SOURCE TYPE
Periodical
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Blastic plasmacytoid dendritic cell neoplasm (BPDCN): A rare entity" by M.S. Lim and others is presented.
ACCESSION #
115429076

 

Related Articles

  • Prednisone.  // Reactions Weekly;10/13/2012, Issue 1423, p42 

    The article describes the case of a 36-year-old woman who developed major depression and amenorrhoea during treatment with prednisone for chronic eosinophilic pneumonia.

  • Prednisone/tacrolimus.  // Reactions Weekly;10/13/2012, Issue 1423, p42 

    The article describes the case of a 59-year-old man who developed a disseminated Mycobacterium immunogenum infection with septic shock and skin lesions following administration of prednisone and tacrolimus.

  • Prednisone.  // Reactions Weekly;10/8/2011, Issue 1372, p29 

    The article describes the case of a woman with an autoimmune disorder who developed a Fusarium falciforme epidural abscess and osteomyelitis during long-term treatment with prednisone.

  • Prednisone.  // Reactions Weekly;10/8/2011, Issue 1372, p29 

    The article describes the cases of three patients, the two with systemic lupus erythematosus, and the other one with relapsing polychondritis, who developed central serous retinopathy during treatment with prednisone.

  • Prednisone.  // Reactions Weekly;10/8/2011, Issue 1372, p30 

    The article describes the case of a 63-year-old man with autoimmmune hepatitis and primary biliary cirrhosis who developed mediastinal lipomatosis during treatment with azathioprine and prednisone.

  • Prednisone.  // Reactions Weekly;8/6/2011, Issue 1363, p34 

    The article describes the case of a 23-year-old man with Grave's disease who developed intracranial sinus thrombosis after receiving prednisone for agranulocytosis.

  • Methylprednisolone.  // Reactions Weekly;2/25/2012, Issue 1390, p26 

    The article describes the case of a 5-year-old girl with acute immune thrombocytopenic purpura who developed fatal intracranial haemorrhage after receiving high-dose methylprednisolone infusion.

  • Prednisone.  // Reactions Weekly;12/8/2012, Issue 1431, p34 

    The article describes the case of an infant boy who developed hypertension and growth retardation after he started receiving prednisone at two months of age.

  • Prednisone.  // Reactions Weekly;2/18/2012, Issue 1389, p36 

    The article describes the case of a 69-year-old woman who developed Pneumocystis pneumonia during treatment with prednisone for giant cell arteritis.

  • Prednisone.  // Reactions Weekly;2/25/2012, Issue 1390, p34 

    The article describes the case of a 65-year-old man who developed retinal disorders while receiving long-term prednisone therapy.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics